Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has cough, clear nasal discharge and fever. Taken Piriton and Calpol. Please advise

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
My 18 month old daughter is suffering from continous coughing , clear nasal discharge and fever 101 for last 3 days . we are giving piriton CS and calpol but no improvement seen. today our paedtricain recomended advent anti biotic and tixylic cough syrup ...please advice
Posted Fri, 7 Sep 2012 in Child Health
Answered by Dr. Ramesh M.Vachharajani 10 minutes later

Thanks for posting your query.

Your daughter is probably having acute respiratory tract infection giving rise to this problem.

Advent is very good respiratory tract antibiotic and within a day or two she will start showing improvement. You can start it and also Tixylic. Meanwhile give paracetamol syrup as and when required for fever. Continue giving Tixylic syrup as well.

She shall be fine soon.

Hope, I answered your query. If you have further query or clarification, please ask. I will be happy to help.

Wish your baby speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor